MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Lubri-Sil® I.C. All-Silicone Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® Lubri-Sil® I.C. All-Silicone Foley Catheter
Catalog Number 73020SI
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
Bardex® Lubri-Sil® I.C. All-Silicone Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50578471
Report Number1018233-2026-05688
Device Sequence Number9708480
Product Code MJC
UDI-Device Identifier00801741025501
UDI-Public(01)00801741025501(17)291031(10)NGKN4010
Combination Product (Y/N)Y
Initial Reporter StateNA
Initial Reporter CountryIN
PMA/510(K) Number
K070558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number73020SI
Device Lot NumberNGKN4010
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown